I am on hydroxychloroquine and not sure whether it is a side effect but i have had a constant dull ache on the right side of my back for at least a month now. At times I find myself having to take deep breaths too. I have been to the walk in clinic who tested my urine which was clear but was told my kidney was enlarged and I needed to see my GP to get a referral for an ultrasound. I seen my GP the same day and he shunned it off saying it was an enlaged bowel and gave me herb tablets for IBS?? (the same useless GP who sent me home with nothing on the first appt I went see him when I discoverd my enlarged lymph nodes then 4 weeks later I ended up on the operating table having a cancer biopsy after getting a second opinion). Has anybody had this symptom?
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.